| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The provider/patient reported the following: the patient is experiencing a burning sensation on his lips, and his lips are itching.
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no conclusive evidence that supports or opposes that the aligners caused, contributed of would likely cause or contribute to the reported event.This event is being filed as a mdr since the patient reported symptoms or physiological condition related to an allergic reaction.